| Catalog Number |
02-022-51-2513 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Pain (1994); Osteolysis (2377); Joint Laxity (4526); Implant Pain (4561); Swelling/ Edema (4577); Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
06/20/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The product associated with the reported event is within the scope of recall z-0023-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported via legal documentation that approximately 29 months after a left total knee replacement procedure, the patient has experienced prosthesis wear.Initial surgery operative notes were provided.Patient left the operating room in stable condition.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
D6a/d6b: added implant date.Explant date intentionally left blank.It is unclear whether the device was explanted.
Additional Manufacturer Narrative
D4 expiration updated.D6 implant / explant date updated.H4 manufacture date updated.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.